# SDR SWAA2018010318774

- Difficulty date: December 7, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 55,516 hours, 32,218 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 144A77193
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PRESSURE WEB TITANIUM UPPER COMPRESSION CHORD CRACKED AT BS 663, BETWEEN RBL 32 TO RBL 42.  REPAIRED CHORD IAW ER AND EA.
